# SDR RRXA002720

- Difficulty date: June 23, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 5614375514
- Part serial: XW219498
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THAT THE FLAP LINK SUPPORT (CANOE FITTING) NEEDS TO BE REPLACED AT STA XW 219.498, 339.723 & 97.906 IAW DC-8 MM 27-51-12 RIGHT SIDE PER S/B 27-260, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PARTS AND INSTALLED IAW DC-8 S/B 27-208, 27-260 & DC-8 MM 27-51-12 & EO NR 00-107 WITH APPROVED 8110-3 DATED 5-17-00.
